# SDR VNAA2018121411101

- Difficulty date: December 14, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 34,522 hours, 33,396 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Lt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF THE CREW RECEIVED A LEFT ENGINE BLEED MESSAGE IN FLIGHT. THE AIRCRAFT RETURNED TO FIELD DECLARING AN EMERGENCY. MAINTENANCE WAS DISPATCHED AND REPLACED THE LEFT COWL ANTI ICE VALVE.
